Journal article icon

Journal article

Extending the Wong-Zakai theorem to reversible Markov processes

Abstract:

We show how to construct a canonical choice of stochastic area for paths of reversible Markov processes satisfying a weak Holder condition, and hence demonstrate that the sample paths of such processes are rough paths in the sense of Lyons. We further prove that certain polygonal approximations to these paths and their areas converge in pvariation norm. As a corollary of this result and standard properties of rough paths, we are able to provide a significant generalization of the classical re...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s100970200040

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume:
4
Issue:
3
Pages:
237-269
Publication date:
2002-09-01
DOI:
EISSN:
1435-9863
ISSN:
1435-9855
Source identifiers:
20397
Language:
English
Pubs id:
pubs:20397
UUID:
uuid:494e3b3b-dd44-48c8-9a20-4070a31778ff
Local pid:
pubs:20397
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP